# SDR DALA2022102506931

- Difficulty date: October 24, 2022
- Submitted: October 25, 2022
- Operation: Air carrier
- Aircraft: N317US
- Make and model: Airbus A320-211
- Aircraft serial: 197
- Aircraft time: 89,107 hours, 41,067 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Arming Lever
- Condition: Out Of Adjust
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3217 1L DOOR ARMING LEVER NEEDS EXTRA FORCE TO INDICATE ARMED. CORRECTIVE ACTION: ADJUSTED DOOR PER A320 AMM 52-12. OK FOR SERVICE. (2466042)
